# SDR SIMA201008203

- Difficulty date: March 21, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 18,837 hours, 17,724 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3816 DURING THE CLIMBOUT THE CREW RECEIVED A MESSAGE INDICATION THAT THE CARGO DOOR WAS OPEN.  THE CREW ELECTED TO RETURN TO FIELD, AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED BAGGAGE DOOR WARNING TEST IAW AMM 52-76-00 AND COULD NOT DUPLICATE THE PROBLEM.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
